MathSciNet Relay Station
MathSciNet bibliographic data
MR1897023 (2003d:03060) 03C57 (03C15 03D45)
Hirschfeldt, Denis R.; Khoussainov, Bakhadyr; Shore, Richard A.; Slinko, Arkadii M. Degree spectra and computable dimensions in algebraic structures. Ann. Pure Appl. Logic 115 (2002), no. 1-3, 71–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement